And not sure if I am having a panic attack , side effect, or allergic reaction. Freaking out my throat feels weird but not sure if its real or just afraid of an anaphalatic reaction. Anybody else ever have this or experience this? Any info would be helpful.
I am on week 4!
weeks 1-3. I had 1 major panic attack (middle of the night, along with throat and flu like symptoms) thought this wasn't for me. called doctor and spoke about my symptoms. she related it was very common. she said to get out, walk- move- exercise (my gist was "white knuckle it) for another week. week 1-2.5 sucked. after week 2.5... the awful and panicky feeling is gone. but still feel a bit anxious, yet at the same
time feel as if I should give this a bit more time because the lexapro wasn't doing crap for some time now. go with ur gut... my experience so far... : keep going
I also take viibryd and had the same issue. I started having severe panick attacks and my throat got worse and worse. I told my doctor and she said this is a rare side effect of viibryd. She told me to break the 40mg pill in half and take half in the morning and half at night. That has helped a lot. You should tell your doctor whats going on and they might suggest the same thing.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had two panic attacks since beginning Viibryd about a month ago. Has anyone else experienced?
Updated 8 Mar 2012 • 2 answers
Updated 3 Jan 2014 • 2 answers
Updated 18 Jun 2018 • 4 answers
Updated 9 Jan 2015 • 6 answers
Updated 29 Nov 2017 • 2 answers